# SDR CA000215015

- Difficulty date: January 30, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC3
- Aircraft time: 22,303 hours
- Engine: Pwa R134059
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: C3US1563
- Condition: Cracked
- Location: Ski
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AS A PRECAUTION ALL SKI BOLTS WERE INSPECTED BY NDT METHOD & 2 BOLTS WERE FOUND CRACKED. SB 2/12 RECOMMENDS TO INSPECT VISUALLY EACH 250 HRS, BOLTS THAT ATTACH TO THE A/F. THERE ARE NO BULLETONS FOR THE SKI BOLTS. RECOMMEND THAT ALL GEAR BOLTS, LEG AND SKI TO LEG SHOULD BE INSPECTED BY NDT ANNUALLY OR ON AN HOURLY BASIS.
